# SDR SIMA20130702010

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 28,754 hours, 25,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERATIVE. ACFT REMOVED FROM SERVICE.  SECURED BULB AT CAPTAIN’S FLASHLIGHT IAW CMM 25-60-11.  OPS TESTED GOOD, NO FURTHER DEFECT NOTED. ACFT RETURNED TO SERVICE.
